Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 5 > No. 2


The Odd Generalized Exponential Linear Failure Rate Distribution

PP: 299-309
Abdelfattah Mustafa, Medhat EL-Damcese, Beih S. El-Desouky, M. E. Mustafa,
In this paper we study the odd generalized exponential linear failure rate distribution. Some statistical properties of the proposed distribution such as the moments, the quantiles, the median and the mode are investigated. The method of maximum likelihood is used for estimating the model parameters. An applications to real data is carried out to illustrate that the new distribution is more flexible and effective than other popular distributions in modeling lifetime data.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved